| Model Number |
MMT-522NAS |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that insulin pump had absence of occlusion alarm.The blood glucose at the time of the incident was 355 mg/dl.The customer was assisted with troubleshooting.The device will be returned for analysis.
Additional Manufacturer Narrative
The initial report was submitted with the wrong aware date.The correct aware date is (b)(4) 2019.